Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does lisinopril cause acid reflux?

acid reflux worse and more tired since switching from metoprolol to lisinopril 10mg. doctor thinks my blood pressure was too high. when I go to the clinic it reads high but when I am home it is fine. I think metoprolol worked fine. should I go back on metoprolol
Thu, 2 May 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Allergist and Immunologist 's  Response
Hi,

Regarding gastrointestinal tract, lisinopril can cause diarrhea, nausea and/or vomiting, stomach pain below the ribs, loss of appetite, not acid reflux.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Gjustina Loloci, Allergist and Immunologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 75 year old female and experience terrible heartburn. I take tums and that helps. It seems that it happens every day and today I had blooting all day beside. I take lisinopril only 5mg, calcium,hair skin and nails and preservision, that is it. Fairly healty 5.5 foot tall and weigh 160.

doctor1 MD

I am taking for my blood pressure a new pill called Amlodipine 5 mg. twice a day. Also take Lisinopril and HCTC 20/12,5 twice a day. Have taken Lisinopril and HCTZ but just been on the A mlodipine the last few months. Having problems with acid reflux...can this be caused by this pill

doctor1 MD

hi doc....i am 27yrs old i am getting a salted/bitter taste in my mouth, my stomach is stuffy and burning at times. i was told that is acid reflux.....i used omeprazole, nexium and other antacids, but nothing seems to be working. currently im using acidophilus with pectin and that dont seem to be working either. i jus what to know what is the possible cause of the symptoms and y aren t any of the antacids working.

Recent questions on  Beta blocker

doctor1 MD

How long does it take for metoprolol to start working. I just started it last night. 25 mg. My bp reading at physicians was 159/98. I am having thyroid, hormonal and severe anxiety. Will the blood pressure med take a long time to take effect or should I start working soon? He also put me on visteril for anxiety. Are they safe to be taken at the same time?

doctor1 MD

My Daughter 0f 50 years while at my home asked me to check her blood pressure. It was 210 over 102. She would not go to the ER and said she would call the Cardiologist in the morning. I gave her one of my wife s Metoprolol 25 MG. tabs to try and bring the blood pressure down. Did I do wrong? I didn t know what else to do.

doctor1 MD

How do I stop PAC's. 65 year old male, 6 foot, 210 pounds, with Afib under control with medication since 2009. Medication, rythmol 325 mg twice daily, atentol 25mg three times daily, synthroid ,1 mg five days per week. Vytorin 10/40 six days per week. In April I started with PAC's and doctor increased the atenolol to 75mg. In November I started with PACs again and closer together and the periods are longer. Doctor does not want to increase the atenolol although I was previously take 100mg of atenolol a few years ago. Doctor says not to worry about the PACs. They adversely impact my quality of life. I can feel the beats and difficult getting to sleep. My blood pressure also gets high 170s) during the PAC periods. What can stop of significantly reduce the PACs?.



doctor1 MD

A 5 6 , 210 lb., 64-year-old male business executive had a physical exam prior to his retirement from corporate work. His blood pressure was 180/115 on three separate days. Further examination showed normal to low plasma renin activity, elevated total peripheral resistance (TPR), cardiac output (CO) of 7.2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild polyuria. Recommended therapy was weight reduction to his ideal level, a low-salt diet (1. What is the diagnosis for this individual? 2. What should this individual s ideal body weight be? (Assume he is of medium body frame.) 3. Explain the sites of action for the three pharmacologic agents prescribed for this individual. Oral diuretic: Beta-blocker: Vasodilator: 4. Why was the vasodilator not used before the other drugs were added? 5. Outline the usual steps in the medical treatment of hypertension. 6. What was the cause of the retinal hemorrhages? 7. Define and indicate the causes of the cardiac hypertrophy and polyuria. 8. Write the formulas for determining mean arterial blood pressure, blood pressure, and pulse pressure. MABP = BP = PP =

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...